# SDR DALA2024061706158

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,622 hours, 40,917 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 102165
- Condition: Odor
- Location: Recirculation
- Part time: 45,399 hours, 17,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0649 -ATB/FUME/DE- DUE TO ELECTRICAL FUMES SMELL IN FLIGHT DECK. CORRECTIVE ACTION: REPLACED RIGHT RECIRC FAN, VIB MONITOR AND RECIRC FILTERS.
